# SDR UHLA2013121400660

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 12,125 hours, 9,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT ARMED ON INITIAL POWER UP DURING 3-5 SECONDS ERROR MESSAGES OCCURING.  CYCLED ACFT POWER, MESSAGE CLEARED, NO EMERGENCY LIGHTS ARMED AFTER OPS CHECKING IAW AMM 24-42-02.
